# SDR ALG2003F00037

- Difficulty date: October 29, 2002
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N168H
- Make and model: Bell 206B
- Aircraft serial: 3453
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 41650
- Condition: Bent
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT DISCOVERED WATER IN THE FUEL SAMPLE, THE MECHANIC DEFUELED THE AIRCRAFT AND REMOVED AND REPLACED THE AIRFRAME FUEL FILTER, FUEL NOZZLE, FUEL CAP, FUEL LINES WERE FLUSHED WITH FRESH FUEL, THE MECHANIC DETERMINED THE OLD FUEL CAP WAS SLIGHTLY BENT ALLOWING WATER TO GO INTO THE FUEL CELL.  THIS AIRCRAFT IS EQUIPPED WITH FUEL RANGE EXTENDER PN206-282-100 INSTALLED IAW STC SH2889SW.
